# SDR SWAA2024091225766

- Difficulty date: August 14, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR CUT-OUT FWD SHIELD AT STA 767+3 RBL 23; WL 158.<[01] ADDED REF: STEP 3. ITEM 6.;[02] REMOVED AND REPLACED SHIELD AT ACB BETWEEN BS 767 TO 787+6';RBL 23;WL 158 PER SRM 51-40-02 AND DWG:146A0081;ID:0028.;[03] VERIFIED ACTION 2. JOB COMPLETE.
